# SDR HLXR2014FA0000370

- Difficulty date: May 7, 2014
- Submitted: June 6, 2014
- Operation: General aviation
- Aircraft: N950HT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11326
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Part number: D3171
- Condition: Departed
- Location: Tail Pipe
- Part time: 835 hours
- Component: Tail Pipe
- Component part number: C16918
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FOUND IMPACT DAMAGE ON THE TAIL ROTOR BLADE DUE TO HEAT SHIELD DEPARTING AIRCRAFT.  DURING INSPECTION, IT WAS DETERMINED THAT THE BLADE WAS CRACKED.  INSTALLED, TRACKED AND BALANCED NEW BLADE.  REPAIRED HEAT SHIELD.
